Hi, I am 27 years old and have started losing a lot of hair. Last summer, I took plan B, then again in the fall. Since then, my hair has been thinning like crazy. I took it one last time a little over a month ago, and now my hair is falling out again and is not growing back anywhere.. Has anyone experienced this or have any knowledge as to whether plan B can cause hair loss? If so, when will it stop, and will it most likely grow back? My husband is getting a vasectomy within the next 2 months, so I won't be taking that ever again. I know it's bad to take it that often... Anyway, I've gotten my blood checked, and my iron was a little low, but my ferritin is within normal range..on the lower end of normal, though. I have been taking biotin everyday along with prenatal vitamins, and it's not working. I've just noticed a pattern of excessive hair loss a few weeks after taking plan B. If it doesn't slow down or stop, I'm afraid my scalp is going to start showing. Any input would be appreciated! Thanks!